Couldn't find what you looking for?

TRY OUR SEARCH!

Hello All,
About 9 months ago or so I started taking hydrocodone.  It took quite some time for my doctors to diagnose my disease and get medications on board to control my symptoms.  I have Mixed Connective Tissue Disease, which is similar to Lupus.  Now that I am feeling better, I no longer need the 20 or so prescriptions I was on when they were still throwing darts and trying this and that, and I have stopped almost all of them.  I had been taking 10 to 30 mg of hydrocodone daily and when I tried to quit taking them, I noticed symptoms that I just attributed to my disease.  I have cut back to like 10 mg a day for the past few weeks, and I am starting to think the symptoms are actually withdrawal and not from my disease.  Actually I am certain some of them are.  I figured this out when I began feeling cold and having goosebumps, so I Googled it and I was really surprised.  I guess I always thought addicts had drug seeking behaviors and cravings.  Anyway, long story short, I need to know what the best approach to is to stopping altogether.  Is there a drug that can reduce the withdrawal symptoms?  I don't want anything that will produce withdrawal symptoms when I stop taking it.  I have been thinking maybe I should must cut the 10 mgs in half for a while and then in half again.  I really don't know.  I am almost out of FMLA hours due to my disease, and I need to be able to go to work during this process.

Loading...

You have too gradually ween yourself consult your doctor. This is your life.
Reply

Loading...

Are you freaking serious? Really, you think that you could be addicted to hydrocodone because you've taken a maximum of 30mg a day? And now you're on 10mg and think you're a candidate for, what, some drug detox program to help you through the rough withdrawls you'll certainly experience from stopping a 10mg codone!! Reality check- you're not experiencing withdrawls so stop trying to categorize yourself as some poor sick individual who unwillingly got addicted to narcotics all due to a doctor's negligence. When you've been taking 150mg-300mg of codone a day for the past 3 years, every single day, and you're going through withdrawls so hellish you won't have the strength or mental capacity to formulate posting a stupid comment online like this again. I know this must seem extremely harsh, mean, and so insensitive to you, but trust me that anyone who knows what I'm referring to is on the same page as me. Anyway, good luck with your "addiction problem" and do society a favor and don't go to rehab because the other patients will just want to beat you up, and probably will. But in all seriousness I am sorry about your health problems and will include you in my prayers.
Reply

Loading...

Yes you can get withdrawls from 1 10 mg a day of norco or hydrCodone. I've been through it myself it starts with pains and diahreah and after 10 days your ok. It's not on her head have some compassikn. It's the bodies physical dependence not her head.
Reply

Loading...